# SDR A6WA202202218113

- Difficulty date: January 14, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: 60031535
- Part serial: NSN
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL SEAL STRIKER AT FS349.00 IS DAMAGED.   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED PAX DOOR LOWER SILL SEAL STRIKER AT FS349.00 PN 600-31535. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA #AWAC-CRJ253-01804 REV A DATED 2/16/2022. WORK PERFORMED UNDER AERSALE WORK ORDER 003526, CARD NO. 20361, TT: 39,745:56   TC: 39,335.
